# SDR SWI2025F01881

- Difficulty date: September 12, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN MACHINED BRACKET NEAR FS565.00 AND BETWEEN STRINGER 26R AND 27 IS CORRODED.   REMOVED AND REPLACED FWD CARGO TIE DOWN MACHINED BRACKET NEAR FS565.00 AND BETWEEN STRINGER 26R AND 27 PER SRMS 51-42-22-001-001-A01, SRM 51-42-21-001-001-A01,  SRM 51-42-15-001-001-A01 AND DWG SH670-33600, REV AD.COMPLIED WITH 51-900-1002-SKY
